# SDR SWIA201230906

- Difficulty date: June 5, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 26,976 hours, 22,756 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Condition: Defective
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: A, K
- Precautionary procedure: K

## Discrepancy

APU EXHAUST HAD FIRE COMING OUT AND FUEL STARTED TO LEAK FROM DRAINS ON BOTTOM OF AIRCRAFT.  (FLT 5300)  REPLACED PRIMARY FUEL MANIFOLD, SECONDARY FUEL MANIFOLD, AND NR 2 SECONDARY FUEL NOZZLE GASKET IAW CMM.
